MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD
Model Number OTV-S7H-N
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1- address: no.(b)(6).E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the camera head frequently had image flicker.The malfunction occurred prior to a therapeutic procedure for plasmakinetic resection.The procedure was completed using a similar device.There were no reports of patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: horizontal stripes on image and damaged cables.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the horizontal stripes occurred due to damaged cables.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19839817
Report Number3002808148-2024-35240
Device Sequence Number6879387
Product Code FET
UDI-Device Identifier04953170141584
UDI-Public04953170141584
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7H-N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONSOLE
Patient SexUnknown